Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Leg pain and swelling, no injury, blood vessels lost blood flow

I have left leg swelling and pain up close to the but area on the outter side of leg for 3 monthes hurts to set and push on it no injury to leg at all, went to Dr 4 x said could be blood vessels lost blood flo? iam 38 very active healthy do Zumba and go to the gym walk and not over weight since this pain and swelling have had to cut down on excersise and going to gym just want answers it wont go away
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern this may not be the blood vessels problem and not the loss of blood, but this could be the muscular problem if I would be your doctor then I would treat this case with the following medicines
1) Tab Acetaminophen three times in day
2) Tab Chlorzoxazone three times in day
hope this information helps you have good day
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor